MathSciNet Relay Station
MathSciNet bibliographic data
MR1263171 (94m:11071) 11G30 (14H25)
Cantor, David G. On the analogue of the division polynomials for hyperelliptic curves. J. Reine Angew. Math. 447 (1994), 91–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement